U.S. doctors online nowAsk doctors free
VA
A male asked:

I've been on methadone for a week and a half. i started at 30mg and went up to 90mg. then i lost my car and can't go to the clinic anymore. its been a few days now and i know i'm going to go into withdrawal. i have some suboxone i was prescribed from befo

2 doctor answers2 doctors weighed in
Dr. Rick Barnett
Clinical Psychology 18 years experience
Ok: You will be ok taking Suboxone.
Dr. Alan Wartenberg
A Verified Doctoranswered
A US doctor answeredLearn more
Slow down/get help: first and foremost, contact the clinic and see if they can help you - there may be someone who lives near you who can carpool, or public transportation. I am concerned about a clinic raising you so rapidly - this is not in keeping with modern concepts of patient titration. Suboxone may make your withdrawal worse within 2-3 days of taking methadone.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 2, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.